Thank you for your query at DoctorSpring.com
Your description of symptoms is similar to a panic attack and hyperventilation. And the good news is that your stress test and echo are normal. That effectively rules out the possibility of significant coronary disease. So you should try some relaxation techniques and visit a psychiatrist to deal with these likely panic attacks. In addition you may get an orthopaedic opinion to rule out any cervical spondylosis.
From a Cardiology point of view the symptom analysis when corelated with ECHO and ECG rules out a hear disease. So you can relax.
Hope this helps, please feel free to discuss further.
Wish you a good health.
Dr Vivek Mahajan
Patient replied :
In addition to those tests, In my right calf, I was diagnosed with thrombophlebitis. My fear is that, with my calf actually feeling well the last couple days, is that perhaps I had a TIA from that clot breaking off or if that initial pain I felt in the armpit was a clot.
I have relaxed a lot over the weekend. Meditation, slow walks, etc. Again, I'm just afraid that I had a TIA and that's the reason why my left arm is still numb and burning. And I can't seem to get this metallic taste out of my mouth.
The thrombus arising from any of your veins can reach the right side of your heart and as far as the lungs. But it cannot reach your arms and fingers or brain to cause a TIA. The only exceptional situation is when you have a hole between your right and left side like an atrial septal defect or pfo. These have been ruled out in your normal echo. If you have continuing burning and pain then your fingers and arms should probably have had a bluish discoloration and inability to move arm if it were a clot in the arm. I dont think its a TIA either because after 24 hours it is called stroke. And I dont think you have weakness and inability to hold objects in your hands. If you still have doubts you can confirm it with a neurologist. To rule out any arteial clot in the arm arteries you could get an arterial doppler examination done. metallic taste could probably be a side effect of one of the medications you are taking.
Dr Vivek Mahajan